# SDR SWAA2021121445197

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT Z-ANGLE CORRODED AROUND FASTNER HOLES BS 500E-500G, RBL 25, WL 158.   BEGAN REMOVING CORROSION ON THE Z ANGLE, ORIGINAL .040' LOSS OF .008' REMAINING .032', FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. CORROSION STILL EXISTS. ALL WORK FOR FWD CARGO COMPARTMENT RH Z-ANGLE REPLACEMENT FROM BS 500A-500I AT RBL 25 WL 158 WAS ACCOMPLISHED ON FAULT TTG8Q009CUJ0.
